# SDR ANCF20250421008

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 35,023 hours, 34,142 cycles
- Engine: Cfmint CFM565B43
- Engine time: 31,881 hours, 31,663 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: False Indication
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ECAM ENG 1 FIRE DURING INITIAL CLIMB PASSING 300-400FT  ECAM ENG 1 FIRE APPEARED ON ECAM NACELLE TEMP SENSOR WAS PULSING IAW AMM 36-11-53-04 CONF 00 REV 71 DATE 01 FEB 2025 OVERPRESSURE VALVE WAS REPLACED. I.A.W AMM 36-11-52-4 CONF 06 REV 71 DATE 01 FEB 2025 PRESSURE REGULATOR VALVE WAS REPLACED. I.A.W AMM 36-11-49-400-046-A REV 71 DATE 01 FEB 2025 UPPER HP DUCT WAS INSTALLED PROPERLY I.A.W AMM 71-52-43-04 CONF 06 ENVIROMENT CONTROL SYSTEM HARNESS (4207KS) WAS REPLACED, I.A.W AMM 71-52-43-000/400-044-A HARNESS 4206KS WAS REPLACED, I.A.W AMM 71-52-43-000/400-042-A HARNESS 4204KS WAS REPLACED, I.A.W AMM 71-52-43-000/400-043-A HARNESS 4205 KS WAS REPLACED I.A.W AMM 71-52-43-04 CONF 06 ENVIROMENT CONTROL SYSTEM HARNESS (4207KS) WAS REPLACED, I.A.W AMM 71-52-43-000/400-044-A HARNESS 4206KS WAS REPLACED, I.A.W AMM 71-52-43-000/400-042-A HARNESS 4204KS WAS REPLACED, I.A.W AMM 71-52-43-000/400-043-A HARNESS 4205 KS WAS REPLACED 
I.A.W AMM 75-21-10-000/400-002-A TUBE AIR HPT PTH STAGE WAS REPLACED, I.A.W AMM 71-00-00-710-006-A LEAKAGE IDENTIFICATION WITH ENGINE MOTORING (ENGINE RUN UP) WAS DONE AND SATISFACTORY. NO LEAKS FOUND. I.A.W AMM 71-00-00-710-008-B REV 71 DATE 01 FEB 2025 POWER ASSURANCE CHECK WAS PERFORMED SATISFACTORY, NO LEAKS AND NO MAINTENANCE MESSAGE SHOW I.A.W AMM 75-21-10-000/400-002-A TUBE AIR HPT PTH STAGE WAS REPLACED, I.A.W AMM 71-00-00-710-006-A LEAKAGE IDENTIFICATION WITH ENGINE MOTORING (ENGINE RUN UP) WAS DONE AND SATISFACTORY. NO LEAKS FOUND. I.A.W AMM 71-00-00-710-008-B REV 71 DATE 01 FEB 2025 POWER ASSURANCE CHECK WAS PERFORMED SATISFACTORY, NO LEAKS AND NO MAINTENANCE MESSAGE SHOW.
